# SDR SIMA2019101199004

- Difficulty date: September 29, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,273 hours, 4,742 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 11 LOWER FLANGE IS BENT BETWEEN MID SPAR AND REAR SPAR MAJOR REPAIR.  ACCOMPLISHED RECONTOUR AND REPAIR TO RIB 11 BETWEEN MID SPAR AND REAR SPAR IAW ERS-EJ-55MR-792.
